# SDR ABXA9701813

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 5910130275
- Condition: Corroded
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD WEB FWD SIDE, LONGERON 23R TO 23L.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW DC9 SRM 53-03.
